Title: The weierstrass gap sequence of the ordinary ramification points of trigonal coverings of p-1 - existence of a kind of weierstrass gap sequence
Authors: Coppens, Marc # ×
Issue Date: 1986
Publisher: North-Holland Pub. Co.
Series Title: Journal of Pure and Applied Algebra vol:43 issue:1 pages:11-25
ISSN: 0022-4049
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science